# SDR 07FDEA02347

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082756
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP, FOUND EXISTING REPAIR LOCATED AT BS 460 FLOORBEAM UPPER   CHORD RBL 33"  TO 49" DOES NOT CONFORM TO SRM.  REMOVED EXISTING REPAIR ANGLES IAW SRM 51-30-2 FABRICATED NEW REPAIR ANGLE FOR BS 460 FLOORBEAM UPPER CHORD RBL 33" TO 48", IAW FED EX DWG SR27-53-034.  SENT OUT REPAIR ANGLES FOR HEAT TREAT AND CAD PLATE AND INSTALLED REPAIR REF SR27-53-034   REPAIR NR 1.
